# SDR DL764070565

- Difficulty date: May 17, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 23,306 hours, 7,511 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219, Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO PIT SHEAR TIE AT STA 1219, BL 0.  FOUND CORROSION OUT OF LIMITS PER SRM.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-40-02.
